# SDR FDEA202508051405

- Difficulty date: August 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 23,340 hours, 13,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A5398140120100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE WAS FOUND PROFILE-Z CRACK AT FR80/82,-Y1448.  REPLACED THE CRACK PROFILE-Z WITH NEW PART.LOCATE AT MAIN DECK FLOOR FR80/82 -  Y1448.I.A.W A300-600F SRM 51-72-10-001 PAGE 2 AND 51-40-21-001 PARA 6 PAGE 7B~PAGE   23.REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
